Error estimates for some mixed finite element methods for parabolic type problems
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 15 (1981) no. 1, p. 41-78
@article{M2AN_1981__15_1_41_0,
     author = {Johnson, Claes and Thomee, Vidar},
     title = {Error estimates for some mixed finite element methods for parabolic type problems},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {15},
     number = {1},
     year = {1981},
     pages = {41-78},
     zbl = {0476.65074},
     mrnumber = {610597},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1981__15_1_41_0}
}
Johnson, Claes; Thomee, Vidar. Error estimates for some mixed finite element methods for parabolic type problems. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 15 (1981) no. 1, pp. 41-78. http://www.numdam.org/item/M2AN_1981__15_1_41_0/

1. S. Agmon, A. Douglis and L. Nirenberg, Estimates Near the Boundary for Solutions of Elliptic Partial Differential Equations Satisfying General Boundary Conditions, Comm. Pure AppL Math., Vol. 12, 1959, pp. 623-727. | MR 125307 | Zbl 0093.10401

2. G. A. Baker, J. H. Bramble and V. Thomée, Single Step Galerkin Approximations for Parabolic Problems, Math. Comp., Vol.31, 1977 pp. 818-847. | MR 448947 | Zbl 0378.65061

3. J. H. Bramble and J. Osborn, Rate of Convergence Estimates for Non-Selfadjoint Eigenvalue Approximations, Math. Comp., Vol. 27, 1973, pp. 525-549. | MR 366029 | Zbl 0305.65064

4. J. H. Bramble, A. H. Schatz, V. Thomée and L. B. Wahlbin, Some Convergence Estimates for Semidiscrete Galerkin Type Approximations for Parabolic Equations, S.I.A.M. J. Numer. Anal., Vol. 14, 1977, pp. 218-241. | MR 448926 | Zbl 0364.65084

5. J. H. Bramble and V. Thomée, Discrete Time Galerkin Methods for a Parabolic Boundary Value Problem, Annali di Matematica pura ed applicata, Vol. 101, 1974 pp. 115-152. | MR 388805 | Zbl 0306.65073

6. F. Brezzi, On the Existence, Uniqueness and Approximation of Saddle-Point Problems Arising from Lagrangian Multipliers, R.A.I.R.O., Anal. Numér., Vol.2, 1974, pp. 129-151. | Numdam | MR 365287 | Zbl 0338.90047

7. A. Calderon and A. Zygmund, On theExistence of Certain Singuiar Integrals, Acta Math., Vol.88, 1952, pp. 85-139. | MR 52553 | Zbl 0047.10201

8. G. Duvaut and J. L. Lions, Les inéquations en mécanique et enphysique, Dunod, Paris, 1972. | MR 464857 | Zbl 0298.73001

9. R. Falk and J. Osborn, Error Estimates for Mixed Methods, Technical report, The Mathematics Research Center, University of Wisconsin-Madison, 1979. | MR 592753

10. C. Jensen, A Mixed Finite Element Method with Curved Eléments, Technical report, Department of Computer Science, Chalmers University of Technology, 1979.

11. C. Johnson, A Mixed Finite Element Method for Navier-Stokes' Equatiom, R.A I. R.O., Anal. Numér., Vol. 12, 1978, pp. 335-348. | Numdam | MR 519017 | Zbl 0399.76035

12. C. Johnson and B. Mercier, Some Equilibrium Finite Element Methods for Two-Dimensional Elasticity Problems, Numer. Math., Vol. 30, 1978, pp. 103-116. | MR 483904 | Zbl 0427.73072

13. P. A. Raviart and J. M. Thomas, A Mixed Finite Element Method for 2nd Order Elliptic Problems, Proc. of the Symposium on the Mathematîcal Aspects of the Finite Element Method, Rome, December, 1975. | Zbl 0362.65089

14. R. Scholz, L -Convergence of Saddle-Point Approximation for Second Order Problems,R.A.I.R.O., Anal. Numér., | Numdam | Zbl 0356.35026

15. R. Temam, Navier-Stokes' Equations, North Holland. Amsterdam, 1977. | Zbl 0383.35057

16. J. M. Thomas, Sur l'analyse numérique des méthodes d'éléments finis hybrides et mixtes, Thèse, Université Pierre-et-Marie-Curie, Paris, 1977.

17. V. Thomée, Some Interior Estimates for Semidiscrete Galerkin Approximations for Parabolic Equations, Math. Comp., Vol.33, 1979, pp. 37-62. | MR 514809 | Zbl 0419.65073